Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 22, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Apr 14, 2012, 10:44 AM CDT for Greeley County, Valley County, Nebraska. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2012, 10:44 AM CDT (15:44 UTC)
- Expired
- Apr 14, 2012, 11:30 AM CDT
- In force
- 46 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Greeley County, NE, Valley County, NE
The radar
The Grand Island radar (KUEX), 143 km from the middle of the area, began a volume at 15:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 10:55 AM CDT | HAIL 0.75 | 5 S Ord, NE | |
| Apr 14, 10:55 AM CDT | HAIL 0.88 | Ord, NE | NICKEL SIZE HAIL IN ORD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 3.7 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1610 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
702
WUUS53 KGID 141544
SVRGID
NEC077-175-141630-
/O.NEW.KGID.SV.W.0022.120414T1544Z-120414T1630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1044 AM CDT SAT APR 14 2012
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GREELEY COUNTY IN CENTRAL NEBRASKA...
EASTERN VALLEY COUNTY IN CENTRAL NEBRASKA...
* UNTIL 1130 AM CDT
* AT 1040 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 8 MILES WEST OF NORTH LOUP...OR 10 MILES SOUTH OF
ORD...AND MOVING NORTH AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
ORD AND NORTH LOUP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4174 9865 4140 9876 4139 9888 4144 9906
4174 9896
TIME...MOT...LOC 1545Z 198DEG 31KT 4150 9891
WIND...HAIL <50MPH 1.00IN
$$
HEINLEIN2 follow-up statements
312
WWUS53 KGID 141552
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1052 AM CDT SAT APR 14 2012
NEC077-175-141630-
/O.CON.KGID.SV.W.0022.000000T0000Z-120414T1630Z/
GREELEY NE-VALLEY NE-
1052 AM CDT SAT APR 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN VALLEY
AND NORTHWESTERN GREELEY COUNTIES UNTIL 1130 AM CDT...
AT 1050 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. THIS
STORM WAS LOCATED NEAR ORD...MOVING NORTH AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
ORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4174 9865 4140 9876 4139 9888 4144 9906
4174 9896
TIME...MOT...LOC 1552Z 198DEG 31KT 4156 9888
WIND...HAIL <50MPH 1.75IN
$$
HEINLEIN140
WWUS53 KGID 141627
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1127 AM CDT SAT APR 14 2012
NEC077-175-141636-
/O.EXP.KGID.SV.W.0022.000000T0000Z-120414T1630Z/
GREELEY NE-VALLEY NE-
1127 AM CDT SAT APR 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL AND EASTERN VALLEY
COUNTY WILL EXPIRE AT 1130 AM CDT...
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GREELEY COUNTY
IS IN EFFECT UNTIL NOON CDT...
LAT...LON 4174 9865 4140 9876 4139 9888 4144 9906
4174 9896
TIME...MOT...LOC 1626Z 198DEG 31KT 4184 9876
$$
HEINLEINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 6:16 AM CDT, 4 hours 28 minutes earlier.
Area forecast discussion, Apr 14, 6:16 AM CDT, 4 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
616 AM CDT SAT APR 14 2012
.AVIATION...12Z KGRI TAF. MVFR CEILINGS...APPROACHING FROM THE
SOUTH...SHOULD INFILTRATE THE TERMINAL BY 13Z. MVFR CEILINGS SHOULD
THEN PREVAIL THROUGH ABOUT 21Z...AT WHICH TIME VFR CONDITIONS
COULD ESTABLISH THEMSELVES. VFR CONDITIONS WOULD LIKELY BE HIT AN MISS
HOWEVER AS AFTERNOON AND EVENING CONVECTION DEVELOPS WITH THE
POSSIBILITY OF MORE MVFR CEILINGS. PREVAILING VFR CONDITIONS SHOULD BE
ESTABLISHED AT THE TERMINAL BY 03Z AS CONVECTION PUSHES OFF TO THE
EAST. SURFACE WINDS WILL REMAIN FROM THE SOUTH/SOUTHEAST...INCREASING
TO NEAR 24KTS AND GUSTING TO NEAR 30KTS BY 21Z. VISIBILITY
RESTRICTIONS IN PRECIPITATION WILL BE POSSIBLE...PRIMARILY DURING
AFTERNOON AND EARLY EVENING CONVECTION.
&&
.PREV DISCUSSION... /ISSUED 434 AM CDT SAT APR 14 2012/
SHORT TERM...TODAY THROUGH MONDAY NIGHT. PRIMARY FORECAST CONCERN
LIES WITH TODAY/THIS EVENING AND THE SEVERE WEATHER OUTBREAK
EXPECTED ACROSS THE REGION.
ALL IS QUIET CURRENTLY ACROSS THE CWA...UNFORTUNATELY IT WONT BE
STAYING THAT WAY FOR LONG. LOOKING AT THE UPPER LEVEL PROFILER AND
SATELLITE DATA...SEEING SOUTHWESTERLY FLOW ACROSS THE
REGION...WITH THE WAVE THAT BROUGHT US PRECIPITATION LAST NIGHT
CONTINUING TO SHIFT INTO THE GREAT LAKES....WHILE THE LOW PRESSURE
SYSTEM OF INTEREST IS SLIDING EAST THROUGH SRN NV AND INTO AZ. AT
THE SURFACE...WEAK LOW PRESSURE SITS ACROSS THE FRONT RANGE...WITH
THE WARM FRONT DRAPED ROUGHLY ALONG THE OK/KS STATE LINE.
COMPARED TO 24 HOURS AGO...THE BIGGEST CHANGE IN THE
MODELS/FORECAST LIES WITH MODELS SLOWING THE EASTWARD PROGRESS OF
THE SFC DRY LINE INTO THE CWA...AND TO A LESSER EXTENT THE
NORTHWARD PROGRESS OF THE WARM FRONT. THE BIG PICTURE REALLY HASNT
CHANGED SIGNIFICANTLY...WITH THE UPPER LEVEL LOW CURRENTLY OVER
THE SWRN CONUS EXPECTED TO CONTINUE ITS EASTWARD TREK...ENDING UP
ROUGHLY OVER THE 4 CORNERS REGION BY THIS EVENING...WITH MODELS
SHOWING A MORE ELONGATED MID LEVEL LOW REACHING INTO THE NEB
PANHANDLE/SANDHILLS. AS THE MID/UPPER LEVEL SYSTEM APPROACHES WILL
SEE THE SFC LOW DEEPEN...AND AS IT DOES SO...LOOKS TO CENTER
ITSELF OVER THE SWRN NE/NWRN KS/NE CO AREA...ALL THE WHILE PULLING
THE WARM FRONT FURTHER NORTH. LAST NIGHT...THERE WAS DECENT
AGREEMENT AMONG MODELS SHOWING THE DRYLINE PUSHING INTO CENTRAL
PORTIONS OF THE CWA BY THIS EVENING...THATS NOT CASE
ANYMORE...WITH LATEST MODELS NOW SHOWING THE BOUNDARY PERHAPS JUST
STARTING TO CREEP INTO WRN PORTIONS OF THE CWA BY 00Z. THIS HAS
RESULTED IN A WESTWARD SHIFT OF ACCOMPANYING PARAMETERS
/INSTABILITY-SHEAR-ETC/...AND THINKING LAST NIGHT WAS THAT
LOCATIONS NEAR THE WARM FRONT/SFC BOUNDARY...ROUGHLY THE EASTERN
HALF OF THE CWA...WAS UNDER THE GREATEST RISK. NOW THAT CONCERN
EXTENDS BACK WEST ALL THE WAY TO THE CWA BOUNDARY...AND MAINLY
ACROSS OUR SC NEB COUNTIES /THOUGH NC KS IS CERTAINLY NOT OUT OF
THE WOODS/.
EXPECTING TO SEE PRECIPITATION START MOVING IN/DEVELOPING ACROSS
SOUTHERN PORTIONS OF THE CWA AS WE MOVE CLOSER TO SUNRISE...AS
INCREASING MOISTURE/WARM AIR ADVECTION SHIFTS FURTHER NORTH AHEAD
OF/WITH THE SFC WARM FRONT. ALL MODELS...TO VARYING DEGREES OF
TIMING/LOCATION...SHOW COVERAGE EXPANDING AND SHIFTING NORTH THIS
MORNING AND INTO THE AFTERNOON HOURS. WITH INCREASING SHEAR AND
INSTABILITY MAKING ITS WAY NORTH...CANT RULE OUT THAT SOME OF
THESE THUNDERSTORMS WOULD BE ON THE SEVERE SIDE. NOT GOING TO BE
ONE OF THOSE DAYS WHERE WE CAN WAIT AND FOCUS SOLELY ON THE
MID/LATE AFTERNOON HOURS...GOTTA GET THROUGH THE MORNING TOO.
THIS AFTERNOON...ALONG WITH THE MID/UPPER LEVEL LOWS SHIFTING
CLOSER...THE SFC LOW DEEPENING TO THE WEST...ALSO SEE THE A GOOD
MID/UPPER LEVEL JET NOSING INTO THE REGION FROM THE SW. LITTLE
UNCERTAIN WITH THE EXACT LOCATION OF THE WARM FRONT THROUGH THE
DAY...AND HOW MUCH THIS MORNINGS ACTIVITY WILL AFFECT ITS
PROGRESS...BUT MODELS CONTINUE TO SHOW IT LIFTING INTO NORTHERN
PORTIONS OF THE CWA THIS AFTERNOON/BY THIS EVENING. STILL
EXPECTING STRONG INSTABILITY TO DEVELOP S OF THE WARM FRONT/AHEAD
OF THE DRY LINE AS DEWPOINTS REACH NEAR 60 DEGREES...ESP IN
LOCATIONS THAT SEE MORE IN THE WAY OF SUN...WITH VALUES NEAR 3000
J/KG STILL BEING SHOWN BY SOME MODELS. SHEAR WAS NEVER AN
ISSUE...WITH DEEP LAYER SHEAR STILL EXPECTED TO BE NEAR/IN EXCESS
OF 50-60KTS...AND WITH WINDS AT 850MB ALREADY INCREASING/NOSING BY
THIS EVENING...LOW LEVEL SHEAR VALUES ARE ALSO QUITE
CONCERNING...WITH MODELS SHOWING WIDESPREAD VALUES RANGING FROM
25-40 KTS LATER THIS AFTERNOON. THE POTENTIAL REMAINS IN PLACE FOR
VERY LARGE HAIL...DAMAGING WINDS...AND MOST
IMPORTANTLY...STRONG/LONG TRACK TORNADOES...AND HAVE INSERTED THAT
WORDING INTO THE ZONE FORECAST.
THE POTENTIAL FOR SEVERE WEATHER WILL CONTINUE INTO THE EVENING
HOURS...BEFORE THE DRYLINE /AND MAIN THREAT/ FINALLY STARTS TO
PUSH FURTHER EAST THROUGH AND OUT OF THE CWA. KEPT THE LOW POPS
GOING POST 06Z...BUT ITS QUITE POSSIBLE A GOOD CHUNK OF THE CWA
WONT SEE MUCH OF ANYTHING...SOMETHING THAT CAN BE ADJUSTED ONCE WE
HAVE A BETTER HANDLE ON HOW THINGS ARE PLAYING OUT TODAY.
OUTSIDE OF THIS...MAIN CHANGES TO THE FORECAST FOR TODAY WAS TO
LOWER HIGH TEMPERATURES PRIMARILY ACROSS THE NORTH WHICH WILL
LIKELY SEE MORE IN THE WAY OF CLOUD COVER AND PRECIPITATION
THROUGH THE DAY...AND TO INCREASE WIND SPEEDS ACROSS THE CWA.
EXPECTING TO SEE MANY LOCATIONS POTENTIALLY FLIRT WITH WIND ADV
CRITERIA AS THE PRESSURE GRADIENT TIGHTENS UP...AND DECIDED TO GO
WITH A WIND ADVISORY ACROSS NC KS...WHERE THERE IS BETTER
MODEL/GUIDANCE AGREEMENT OF LOCATIONS REACHING CRITERIA. WILL BE
ANOTHER THING THE DAY SHIFT WILL HAVE TO KEEP AN EYE ON.
LOOKING TO SUNDAY/SUNDAY NIGHT...NOT A LOT OF CHANGES MADE TO THE
FORECAST. EXPECTING A COOLER AND BREEZY DAY...WITH PRECIPITATION
CHANCES BEING DRIVEN BY THE MID/UPPER LEVEL LOW PRESSURE SYSTEM
MAKING ITS WAY NORTHEAST THROUGH NEB INTO SD. MODELS CONTINUE TO
SHOW THE NORTHWESTERN PORTIONS OF THE CWA WITH THE BEST OF SEEING
SHOWERS /INSTABILITY IS E/S OF THE CWA/...AND LOW POPS REMAIN
ACROSS THE REMAINDER OF THE CWA...BUT AGAIN IS POSSIBLE ESP SERN
LOCATIONS WONT SEE MUCH. HIGHS FORECAST TO TOP OUT IN THE
50S/60S...AND A SFC COLD FRONT PUSHING THROUGH WILL BRING GUSTY
NORTHWEST WINDS THROUGH THE AFTERNOON. WILL NEED TO MONITOR FOR
THE NEED FOR A WIND ADVISORY. EXPECTING ANY LINGERING
PRECIPITATION TO EXIT THE CWA SUNDAY EVENING.
ANOTHER COOL DAY EXPECTED ON MONDAY...AND THERE IS A SLIGHT CHANCE
FOR A FEW SHOWERS AS A WEAK UPPER LEVEL WAVE LOOKS TO CROSS THE
PLAINS. HIGHS ONCE AGAIN EXPECTED IN THE 50S/60S.
OVERNIGHT LOWS SUNDAY NIGHT AND MONDAY NIGHT ALSO EXPECTED TO BE
COOLER...ACTUALLY NOT FAR FROM NORMAL FOR THIS TIME OF
YEAR...RANGING FROM THE MID 30S TO LOWER 40S.
LONG TERM...STARTING 12Z TUESDAY. GUIDANCE SUGGESTS MID AND UPPER
LEVEL FLOW WILL REMAIN QUASI-ZONAL DURING MUCH OF THE EXTENDED
FORECAST PERIOD...WITH SEVERAL SMALL-SCALE PERTURBATIONS TRAVELING
THROUGH THE MEAN FLOW. AT THIS TIME IT APPEARS MOST OF THESE
PERTURBATIONS SHOULD REMAIN NORTH OF OUR AREA...THUS PRESENTING AN
OVERALL LACK IN KINEMATIC FORCING AND DRY CONDITIONS THROUGH MUCH
OF THE EXTENDED FORECAST PERIOD. THE ONLY EXCEPTION IS LATE
THURSDAY INTO FRIDAY...WHICH IS WHEN THE OPERATIONAL GFS AND EC
BOTH SUGGEST A MORE SIGNIFICANT MID LEVEL SHORT WAVE WILL PUSH
ACROSS THE CENTRAL PLAINS...BRINGING WITH IT CHANCES FOR
PRECIPITATION ACROSS THE ENTIRE CWA. SLIGHT CHANCE TO CHANCE POPS
EXIST ACROSS THE CWA DURING THIS TIME PERIOD AS A RESULT. LITTLE
CHANGE IN THE LOW LEVEL AIRMASS WILL PRESENT CONTINUED ABOVE-
NORMAL TEMPERATURES DURING THE EXTENDED FORECAST PERIOD...WITH
HIGHS IN THE UPPER 60S TO 70S AND LOW IN THE 40S AND 50S.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING
FOR KSZ005>007-017>019.
&&
SHORT TERM...ADO
AVIATION/LONG TERM...BRYANTHazardous weather outlook, Apr 14, 5:18 AM CDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 518 AM CDT SAT APR 14 2012 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 151200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 518 AM CDT SAT APR 14 2012 ...SEVERE WEATHER OUTBREAK EXPECTED TODAY ACROSS THE OUTLOOK AREA...INCLUDING THE POTENTIAL FOR STRONG...LONG TRACK TORNADOES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE OUTLOOK AREA THIS MORNING ALONG A SURFACE WARM FRONT LIFTING NORTH THROUGH THE CENTRAL PLAINS. THERE IS A CHANCE THAT SOME OF THESE THUNDERSTORMS WILL BE SEVERE...WITH THE POSSIBILITY OF HAIL TO THE SIZE OF GOLF BALLS...WIND GUSTS OF 60 MPH...AND AN ISOLATED TORNADO. THE PRIMARY FOCUS FOR TODAY REMAINS DURING THE AFTERNOON AND EVENING HOURS...AS A SURFACE DRY LINE BEGINS TO MOVE INTO THE OUTLOOK AREA FROM THE WEST AND THE WARM FRONT CONTINUES LIFTING NORTH. THUNDERSTORMS THAT DEVELOP ARE LIKELY TO BECOME SEVERE...AND ARE EXPECTED TO TRACK NORTHEAST AT 40 TO 50 MPH. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING BASEBALL SIZE HAIL AND DAMAGING WIND GUSTS OF 70 MPH...AND OF GREATER CONCERN IS THE POTENTIAL FOR STRONG...LONG TRACKED TORNADOES. AT THIS TIME...THE GREATEST POTENTIAL FOR SIGNIFICANT SEVERE WEATHER IS ACROSS SOUTH CENTRAL NEBRASKA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA LATE THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING ACROSS THE OUTLOOK AREA. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) ADO
In the hours before
Special weather statement, Apr 14, 9:23 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
923 AM CDT SAT APR 14 2012
NEZ060-141445-
DAWSON NE-
923 AM CDT SAT APR 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DAWSON COUNTY UNTIL
945 AM CDT...
AT 921 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSSHOWER 5 MILES NORTH OF WILLOW ISLAND...OR 20 MILES
NORTHWEST OF LEXINGTON...MOVING NORTH AT 40 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS
THUNDERSHOWER.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF NORTHWESTERN DAWSON COUNTY.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 213 AND 218.
LAT...LON 4105 10016 4105 10000 4105 9989 4087 9993
4089 10017
TIME...MOT...LOC 1422Z 186DEG 34KT 4096 10004
HEINLEINSpecial weather statement, Apr 14, 9:29 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
929 AM CDT SAT APR 14 2012
NEZ060-141445-
DAWSON NE-
929 AM CDT SAT APR 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DAWSON COUNTY UNTIL
945 AM CDT...
AT 921 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSHOWER 5 MILES NORTH OF WILLOW ISLAND...OR 20 MILES
NORTHWEST OF LEXINGTON...MOVING NORTH AT 40 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS
THUNDERSHOWER.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF NORTHWESTERN DAWSON COUNTY.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 213 AND 218.
LAT...LON 4105 10016 4105 10000 4105 9989 4087 9993
4089 10017
TIME...MOT...LOC 1422Z 186DEG 34KT 4096 10004
HEINLEINSpecial weather statement, Apr 14, 9:57 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
957 AM CDT SAT APR 14 2012
NEZ064-077-087-141545-
FILLMORE NE-THAYER NE-YORK NE-
957 AM CDT SAT APR 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN THAYER...SOUTHERN YORK
AND FILLMORE COUNTIES UNTIL 1045 AM CDT...
AT 954 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DESHLER...OR 42 MILES NORTH OF CONCORDIA...
MOVING NORTH AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND NICKELS IS EXPECTED WITH THIS
STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BELVIDERE...
SHICKLEY...
OHIOWA...
GENEVA...
EXETER...
LAT...LON 4009 9764 4014 9782 4024 9782 4074 9762
4067 9736 4058 9736
TIME...MOT...LOC 1457Z 200DEG 33KT 4021 9771
HEINLEINSpecial weather statement, Apr 14, 10:17 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1017 AM CDT SAT APR 14 2012
NEZ039-046-141600-
SHERMAN NE-VALLEY NE-
1017 AM CDT SAT APR 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR VALLEY AND NORTHWESTERN SHERMAN
COUNTIES UNTIL 1100 AM CDT...
AT 1012 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES NORTH OF LITCHFIELD...OR 28 MILES
SOUTHWEST OF ORD...MOVING NORTH AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ORD...
ARCADIA...
ELYRIA...
FORT HARTSUFF STATE PARK...
LAT...LON 4174 9875 4171 9876 4116 9904 4120 9921
4139 9921 4174 9908
TIME...MOT...LOC 1517Z 198DEG 33KT 4128 9912
HEINLEINThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 9:23 AM CDT | Special Weather Statement | GID | Dawson | 22 min |
| Apr 14, 9:29 AM CDT | Special Weather Statement | GID | Dawson | 16 min |
| Apr 14, 9:57 AM CDT | Special Weather Statement | GID | Fillmore, Thayer | 48 min |
| Apr 14, 10:17 AM CDT | Special Weather Statement | GID | Valley | 43 min |
| Apr 14, 10:25 AM CDT | Severe Thunderstorm Warning | GID | Sherman, Valley | 50 min |
| Apr 14, 11:18 AM CDT | Severe Thunderstorm Warning | GID | Greeley | 31 min |
| Apr 14, 11:43 AM CDT | Severe Thunderstorm Warning | GID | Greeley | 21 min |
| Apr 14, 12:11 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan | 27 min |
| Apr 14, 12:42 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Webster | 48 min |
| Apr 14, 12:52 PM CDT | Tornado Warning | GID | Nuckolls | 38 min |
| Apr 14, 1:02 PM CDT | Severe Thunderstorm Warning | GID | Franklin | 23 min |
| Apr 14, 1:26 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Webster | 49 min |
| Apr 14, 2:15 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Thayer | 45 min |
| Apr 14, 2:25 PM CDT | Tornado Warning | GID | Nuckolls, Thayer | 35 min |
| Apr 14, 3:01 PM CDT | Tornado Warning | GID | Fillmore, Thayer | 14 min |
| Apr 14, 5:12 PM CDT | Special Weather Statement | GID | Furnas | 33 min |
| Apr 14, 5:26 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper | 49 min |
| Apr 14, 5:33 PM CDT | Tornado Warning | GID | Furnas | 27 min |
| Apr 14, 5:38 PM CDT | Special Weather Statement | GID | York | 37 min |
| Apr 14, 5:56 PM CDT | Tornado Warning | GID | Furnas, Gosper, Harlan, Phelps | 49 min |
| Apr 14, 6:01 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Gosper, Phelps | 44 min |
| Apr 14, 6:49 PM CDT | Special Weather Statement | GID | Dawson | 26 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.